# SDR DALA2025090206488

- Difficulty date: August 25, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 14,407 hours, 6,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FR 20 RBL 44 HAS EXCESSIVE CORROSION. REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK FROM RBL 44 FR 20 TO FR 30 I.A.W DWG BOMBARDIER PL C01342701 REV-E AND A220 ASRP BD500-A-J51-42-20-00AAA-078A-A. (LP# 1163286)
